| Catalog Number |
254600100 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the system handle latch did not open all the way.It was still usable in the case.There was no surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4) investigation summary it was reported that the system handle latch did not open all the way.It was still usable in the case.There was no surgical delay.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned sample revealed that the attune revision system, exhibits signs of normal use.No cosmetic defects were observed on the surface of the device.The functional test revealed that the thump slide shows signs of stiffness, as it was difficult to slide downwards, causing the lock lever not to open as intended.The reported complaint condition was able to be replicated.As per the instruction for use ifu-0902-00-836 rev.G "non-sterile surgical instruments", it is important to carefully inspect instruments between uses to verify proper functioning.Additionally, lubricate moving parts with water soluble lubricant per the manufactures instructions.Lubricate after cleaning and prior to sterilization.However, base on the available information, it is unknown if the moving parts were lubricated prior to use, therefore the a potential cause for the reported complaint condition cannot be established.The overall complaint was confirmed as the observed condition of the attune revision system handle would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.